Open Access

On finite dimensional Lie algebras of planar vector fields with rational coefficients

     Article (.pdf)

Abstract

The Lie algebra of planar vector fields with coefficients from the field of rational functions over an algebraically closed field of characteristic zero is considered. We find all finite-dimensional Lie algebras that can be realized as subalgebras of this algebra.

Key words: Lie algebra, vector field, derivation, finite dimensional subalgebra.


Full Text





Article Information

TitleOn finite dimensional Lie algebras of planar vector fields with rational coefficients
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 4, 376-388
MathSciNet MR3156302
zbMATH 1313.81010
MilestonesReceived 29/04/2013
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

Ie. Makedonskyi
Kyiv Taras Shevchenko University, 64 Volodymyrs'ka, Kyiv, 01601, Ukraine

A. Petravchuk
Kyiv Taras Shevchenko University, 64 Volodymyrs'ka, Kyiv, 01601, Ukraine 


Citation Example

Ie. Makedonskyi and A. Petravchuk, On finite dimensional Lie algebras of planar vector fields with rational coefficients, Methods Funct. Anal. Topology 19 (2013), no. 4, 376-388.


BibTex

@article {MFAT695,
    AUTHOR = {Makedonskyi, Ie. and Petravchuk, A.},
     TITLE = {On finite dimensional Lie algebras of planar vector fields with rational coefficients},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {4},
     PAGES = {376-388},
      ISSN = {1029-3531},
  MRNUMBER = {MR3156302},
 ZBLNUMBER = {1313.81010},
       URL = {http://mfat.imath.kiev.ua/article/?id=695},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues